Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON G5 CUSTOMIZED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HAMILTON MEDICAL AG HAMILTON G5 CUSTOMIZED
Model Number
159002
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
10/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Personnel describe the hamilton g5 as not meeting iso (b)(6) standards and this causing confusion/extra training required for personnel.
New Search
Submit an Adverse Event Report
Brand Name
HAMILTON G5 CUSTOMIZED
Common Device Name
HAMILTON G5
Manufacturer
(Section D)
HAMILTON MEDICAL AG
parc lndustrial vial 10
domat/ems, ch 7013
SZ 7013
MDR Report Key
23650975
Report Number
3016723884-2025-00013
Device Sequence Number
21306323
Product Code
CBK
UDI-Device Identifier
07630002800013
UDI-Public
07630002800013
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
11/07/2025
Report Date
(Section F)
11/25/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
159002
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
11/07/2025
Event Location
Hospital
Date Report to Manufacturer
11/25/2025
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
11/25/2025